Казанский (Приволжский) федеральный университет, КФУ
КАЗАНСКИЙ
ФЕДЕРАЛЬНЫЙ УНИВЕРСИТЕТ
 
RSS Ins Вконтакте twitter facebook
INVARIANT SUBSPACES OF OPERATORS ON A HILBERT SPACE
Форма представленияСтатьи в зарубежных журналах и сборниках
Год публикации2020
Языканглийский
  • Бикчентаев Айрат Мидхатович, автор
  • Библиографическое описание на языке оригинала A. M. Bikchentaev, Invariant Subspaces of Operators on a Hilbert Space // Lobachevskii Journal of Mathematics, 2020, Vol. 41, No. 4, pp. 610--613
    Аннотация In year 2006 the author proposed an approach to the invariant subspace problem for an operator on a Hilbert space, based on projection-convex combinations in C∗-algebras with the unitary factorization property. In this paper, we present an operator inequality characterizing the invariant subspace of such an operator. Eight corollaries are obtained. For an operator C*-algebra A with a faithful trace, we give a sufficient condition of commutation for a partial isometry from A with a projection onto its invariant subspace.
    Ключевые слова Hilbert space, linear operator, invariant subspace, operator inequality, commutativity, projection, partial isometry, C*-algebra, trace
    Название журнала Lobachevskii Journal of Mathematics
    Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на эту карточку https://repository.kpfu.ru/?p_id=226712
    Файлы ресурса 
    Название файла Размер (Мб) Формат  
    LobJMat2004005BikchentaevKOR.pdf 0,10 pdf посмотреть / скачать

    Полная запись метаданных